MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION GE007-51 TRIAL CUP 51; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION GE007-51 TRIAL CUP 51; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number RA90390951
Medical Device Problem Codes Fracture (1260); Sharp Edges (4013)
Health Effect - Clinical Codes Discomfort (2330); Needle Stick/Puncture (2462)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Serf rc-23-0198 following a report of an aes by the technician during a thp operation (injury with a metal splinter from the trial cup), the operating theatre requested a deposit exchange for all the trial cups and the cup holder in the box.The references are given below: ge007-45 / ge007-47 / ge007-49 / ge007-51 / ge007-53 / / ge007-55 / ge007-57 / ge007-59 / ge007-61 / ext007.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Correction product code section d2b.Correction common device name section d2a.Correction g4: 510k exempt.Conclusion of investigation: an event regarding thread damage involving a ge007-51 trial cup 51 was reported.The reported device is an serf product.Documentary investigation: the review of 125912005 did not reveal any anomalies.73 units were manufactured by subcontractor cefimeca in 2021.The inspection report and certificate of conformity were checked and found to be compliant by the release department on january 26, 2022.Technical investigation: the ge007-51 test gauge was returned on 01/17/2024.The subject of the complaint is a ¿metal splinter.¿ after visual inspection, it was found that the thread is damaged and that a metal splinter is present inside the gauge.The ext007 handle screws into the thread of the ge007-51.The operator must have exerted unusual force because the thread of the gauge was damaged and the screw axis was not respected, which certainly caused a splinter.Finally, the template is held in place by the rounded side (outer side) to avoid interference when screwing in the ext007 handle.In conclusion, as the template's thread is damaged, the identified cause would be improper handling of the template with another instrument that would have exerted unusual force.

Brand Name
GE007-51 TRIAL CUP 51
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, FL 69150
FR   69150
9546280700
MDR Report Key21230585
Report Number3008668801-2025-00069
Device Sequence Number7559642
Product Code LXH
UDI-Device Identifier03662200012657
UDI-Public03662200012657
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA90390951
Device Lot Number125912005
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown